# SDR MASA2024071500082

- Difficulty date: July 19, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 42,899 hours, 34,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15, EMER CEILING LIGHT ARE INOP/R+R BATTERY PACKS 2, 3, AND 4. OPS CHECKS GOOD.
